AN APPLICATION OF FACTORABLE SURFACES IN EUCLIDEAN 4-SPACE E-4


Buyukkutuk S., Ozturk G.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, pp.121-127, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.121-127

Abstract

In the present paper, we consider the factorable surfaces in Euclidean 4-space E-4. We characterize such surfaces in terms of their Gaussian curvature, Gaussian torsion and mean curvature. Further, we classify flat, semiumbilical and minimal factorable surfaces in E-4.